A Note on G-Estimation of Causal Risk Ratios.

Dukes, O; Vansteelandt, S; (2017) A Note on G-Estimation of Causal Risk Ratios. American journal of epidemiology, 187 (5). pp. 1079-1084. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwx347

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwx347

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar